Arnaud LE NY

  • Fiche
  • Publications

Nom:
LE NY
Prénom:
Arnaud
Site: UPEC
Bureau: P2 231
Téléphone: +33 1 45 17 14 24
Situation:
Statut:
Équipe de recherche:
Courriel:
arnaud.le-ny@u-pec.fr
Page personnelle:
 
  • Extremal Inhomogeneous Gibbs States for SOS-Models and Finite-Spin Models on Trees
    auteur
    Loren Coquille, Christof Külske, Arnaud Le Ny
    Journal of Statistical Physics 190 (2023) 71  
  • Decimations for Two-dimensional Ising and Rotator Models
    auteur
    Matteo d'Achille, Aernout C D van Enter, Arnaud Le Ny
    Journal of Mathematical Physics 63 (2022)   
  • Decimations for two-dimensional Ising and rotator models
    auteur
    Matteo D’achille, Aernout van Enter, Arnaud Le Ny
    Journal of Mathematical Physics 63 (2022)   
  • Decimations for One- and Two-dimensional Ising and Rotator Models II: Continuous versus Discrete Symmetries
    auteur
    Matteo D’achille, Aernout van Enter, Arnaud Le Ny
    Journal of Mathematical Physics 63 (2022) 123506  
  • Decimations for one- and two-dimensional Ising and rotator models. II. Continuous vs discrete symmetries
    auteur
    Matteo D’achille, Aernout van Enter, Arnaud Le Ny
    Journal of Mathematical Physics 63 (2022)   
  • Mini-Workshop: One-sided and Two-sided Stochastic Descriptions
    auteur
    Noam Berger, Stein Andreas Bethuelsen, Diana Conache, Arnaud Le Ny
    17 (2021) 601-637  
  • The Roles of Random Boundary Conditions in Spin Systems
    auteur
    Eric Endo, Aernout van Enter, Arnaud Le Ny
    77 (2021) 371-381  
  • Dyson Models Under Renormalization and in Weak Fields
    auteur
    Rodrigo Bissacot, Eric Endo, Aernout van Enter, Bruno Kimura, Arnaud Le Ny, Wioletta Ruszel
    298 (2019) 123-137  
  • Gibbs Measures for Long-Range Ising Models
    auteur
    Arnaud Le Ny
    (2019)   
  • Dyson models under renormalization and in weak fields
    auteur
    Rodrigo Bissacot, Eric Endo, Aernout van Enter, B. Kimura, Arnaud Le Ny, Wioletta Ruszel
    (2019)   
  • Gradient Gibbs measures for the SOS model with countable values on a Cayley tree
    auteur
    Florian Henning, Christof Külske, Arnaud Le Ny, Utkir Rozikov
    Electronic Journal of Probability 24 (2019)   
  • Persistent Random Walks. II. Functional Scaling Limits
    auteur
    Peggy Cénac, Arnaud Le Ny, Basile de Loynes, Yoann Offret
    Journal of Theoretical Probability 32 (2019) 633-658  
  • Persistent Random Walks. I. Recurrence Versus Transience
    auteur
    Peggy Cénac, Basile de Loynes, Arnaud Le Ny, Yoann Offret
    (2019)   
  • Persistent Random Walks. I. Recurrence Versus Transience
    auteur
    Peggy Cénac, Arnaud Le Ny, Basile de Loynes, Yoann Offret
    Journal of Theoretical Probability 31 (2018) 232-243  
  • Persistent Random Walks. II. Functional Scaling Limits
    auteur
    Peggy Cénac, Arnaud Le Ny, Basile de Loynes, Yoann Offret
    Journal of Theoretical Probability 32 (2018) 633-658  
  • Decimation of the Dyson–Ising ferromagnet
    auteur
    Aernout van Enter, Arnaud Le Ny
    Stochastic Processes and their Applications 127 (2017) 3776-3791  
  • On the mathematical consequences of binning spike trains
    auteur
    Bruno Cessac, Arnaud Le Ny, Eva Löcherbach
    Neural Computation 29 (2017) 146-170  
  • Persistent Random Walks. I. Recurrence Versus Transience
    auteur
    Peggy Cénac, Arnaud Le Ny, Basile de Loynes, Yoann Offret
    Journal of Theoretical Probability 31 (2016) 232-243  
  • Almost Gibbsianness and Parsimonious Description of the Decimated 2d-Ising Model
    auteur
    Arnaud Le Ny
    Journal of Statistical Physics 152 (2013) 305-335  
  • Range of a Transient 2d-Random Walk
    auteur
    Arnaud Le Ny
    (2011)   
  • A functional limit theorem for a 2d-random walk with dependent marginals
    auteur
    Nadine Guillotin-Plantard, Arnaud Le Ny
    Electronic Communications in Probability 13 (2008)   
  • A functional limit theorem for a 2D-random walk with dependent marginals
    auteur
    Nadine Guillotin-Plantard, Arnaud Le Ny
    Electronic Communications in Probability (2008) Vol. 13, 337--351  
  • Introduction to (generalized) Gibbs measures
    auteur
    Arnaud Le Ny
    (2007)   
  • Relative entropy and variational properties of generalized Gibbsian measures
    auteur
    Christof Külske, Arnaud Le Ny, Frank Redig
    The Annals of Probability 32 (2004)   
  • Variational principle and almost quasilocality for renormalized measures.
    auteur
    Roberto Fernández, Arnaud Le Ny, Frank Redig
    Journal of Statistical Physics 111 (2003) 465-478  
  • Restoration of Gibbsianness for projected and FKG renormalized measures
    auteur
    Roberto Fernández, Arnaud Le Ny, Frank Redig
    Boletim da Sociedade Brasileira de Matemática / Bulletin of the Brazilian Mathematical Society 34 (2003) 437-455  
  • Short time conservation of Gibbsianness under local stochastic dynamics.
    auteur
    Arnaud Le Ny, Frank Redig
    Journal of Statistical Physics 109 (2002) 1073-1090  
Laboratoire d'Analyse et de Mathématiques Appliquées

Université Paris-Est - Créteil Val-de-Marne

61 avenue du Général de Gaulle
Bâtiment P
94010 Créteil